Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Tightness, pressure, tingling sensation in the upper stomach. Advise?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 3795 Questions
I have a tightness and preasure in my upper left stomach. It feel just like if you had a tight muscle but when you press the area I feel a popping sensation. Like a air pocket. It also has a tingle feeling. It comes and goes
Posted Mon, 21 May 2012 in Abdominal Pain
Answered by Dr. Pavan Kumar Gupta 5 hours later
Hello and thanks for query,

I would like to know a few more details regarding your problem to understand your problem better and to suggest appropriately, hence I request you to kindly answer the following questions.

Since when you are having this problem?

Is any nausea or vomiting associated with it?

Do you suffer from acidity or gas?

Do you feel any bloated sensations?

Are your symptoms associated with eating?

Do you regularly use alcohol?

Is tis tightness associated with any sweating or palpitations?

Are you a smoker?

Is there any history of hypertension or diabetes?

Do you take any medicines regularly?

Please write back with the answers so that I can help you better.

Awaiting your response.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor